It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 Showing 1 - 20 of 20 for lisinopril increase heart rate. (0.006 seconds)


... in Italy, ACE inhibitors REDUCE both clinical and ambulatory heart rate in hypertensive patients with faster heart rate. ... (4 replies)
... I'll just add another possibility: hyperthyroidism. One of the first signs is increased heart rate/pulse. Fam (4 replies)
... LIC is better than any ACE or ARB I've ever taken. Stomach issues and joint pain are very rare with BYSTOLIC. It also is very good at lowering blood pressure and heart rate. ACE's or ARB's seemed to increase my heart rate and my blood pressure was never completely under control. ... (7 replies)

... Thank you for your reply. I didn't think lisinopril was the culprit, but I thought I would ask. I've been checking my pulse often lately, because I can feel my heart pounding sometimes. It used to be in the 70's... ... (4 replies)
... et, is a huge problem for me. When I consume too much potassium, either thru too many veggies, or coffee, or salads, or cereals, I'll have breathing problems and heart rhythm problems, mostly during the night. ... (4 replies)
... If you don't wean from 100 mg. atenolol your heart rate will increase greatly and you will get nervous. ... (5 replies)
... I was told that I needed to start taking medication, I was very concerned. I really did not like the idea of something relaxing my arteries and slowing down my heart rate. This idea was and at times still is very scary to me. However, I knew that I was on a road where I had to deal with this illness. ... (5 replies)
... wait a minute, I'm confused. I thought you are on Bystolic and lilked it? Did I miss something here? (28 replies)
... an the generic. I think you should definitely ask for the TOPROL brand name. As far as BYSTOLIC is concerned, as I mentioned in other posts it provides excellent heart rate control and almost completely eliminates PAC'S, PVC's etc. ... (28 replies)
... You can check with him just to give him a heads up but it may takes some time to get your pressure stabilized. Watch your diet cut out salt and make sure your sugar is controlled your aic is the key, if it is within the target range you're ok if not you need tighter control. (7 replies)
... r whatever reason, either LIKE or GET USED TO a certain pressure. When we control the pressure via meds, the body attempts to get that pressure up. When I took Lisinopril it worked great! I didn't even have a cough! ... (9 replies)
... with a resting hear rate of 96 beats per minute. ... (2 replies)
... Is your heart muscle damaged from ischemic disease? ... (6 replies)
... k about how I'm doing. Only when I have relaxed a little does he take it and if it's high we talk some more and then he tries again. We have an agreement that no increase will be done without 2 consecutive appointments with an increased pressure as well an increases at home. ... (19 replies)
... My heart rate did increase around the time I developed hypertension to the 70s and 80s bpm, so I do like drugs that lower HR. ... (21 replies)
Feeling awful
May 14, 2010
... Hello. I was wondering if anyone can help me with a question. I have been having trouble with very hbp. My doctor put me on Lisinopril which made me feel like I had the flu, so she stopped that med and put me on Metoprolol succinate. I have also recently started taking HCTZ. ... (1 replies)
BP & Symptoms
Apr 19, 2007
... in an effort to increase the BP. Seems my body likes HBP. ... (16 replies)
... I take torprol, 100 mg, at first it made me sleep all the time but gradually it let up, I got my energy back I would say within a month after my final dosage increase, started at 25 mg and worked up to 100. I haven't had a problem much with it, got my energy back, as for the dreams I have always had weird dreams or intense dreams anyway so it didn't make much difference,... (14 replies)
... I'm a 63 yr old male, and started hypertension about a decade ago. Took Lisinopril, which knocked my systolic down from the 160s to the 140s for awhile. Recently, even with Lisinopril, was spiking close to 200. New Dr. added HCTZ (diuretic) which got it back under 150, but the 2 together make me ongoingly fatigued, and dizzy upon standing up. The new doc, nor anyone else,... (3 replies)
... My GP switched me to Lisinopril 10mg but it gave me anxiety and could not tolerate it. I had to continue taking the beta blockers. ... (10 replies)


Associated Tags: atenolol, cardizem, nexium, norvasc, potassium, prilosec

Pages: 1

All times are GMT -7. The time now is 04:38 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!